Inventiones mathematicae

, Volume 26, Issue 1, pp 1–65 | Cite as

The Bergman kernel and biholomorphic mappings of pseudoconvex domains

  • Charles Fefferman


Pseudoconvex Domain Bergman Kernel Biholomorphic Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Diederich, K.: Das Randverhalten der Bergmanschen Kernfunktion und Metrik in streng pseudo-konvexen Gebieten. Math. Ann.187, 9–36 (1970)Google Scholar
  2. 2.
    Diederich, K.: Über die 1. und 2. Ableitungen der Bergmanschen Kernfunktion und ihr Randverhalten. Math. Ann.203, 129–170 (1973)Google Scholar
  3. 3.
    Folland, G. B., Kohn, J. J.: The Neumann Problem for the Cauchy-Riemann Complex. Princeton University Press 1972Google Scholar
  4. 4.
    Folland, G. B., Stein, E. M.: Parametrices and estimates for the\(\bar \partial \) b-complex on strongly pseudoconvex boundaries. Bulletin A.M.S. (to appear)Google Scholar
  5. 5.
    Graham, I.: Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains inC n with smooth boundaries. Bulletin A.M.S.79, 749–751 (1973)Google Scholar
  6. 6.
    Grauert, H.: Lecture given at a conference on several complex variables. Paris 1972Google Scholar
  7. 7.
    Hörmander, L.:L 2 estimates and existence theorems for the\(\bar \partial \)-operator. Acta Math.113, 89–152 (1965)Google Scholar
  8. 8.
    Hörmander, L.: The boundary behavior of the Bergman kernel (preprint)Google Scholar
  9. 9.
    Kerzman, N.: The Bergman kernel function: differentiability at the boundary. Math. Ann.195, 149–158 (1972)Google Scholar
  10. 10.
    Siegel, C.L., Moser, J.: Celestial Mechanics. Springer 1972Google Scholar
  11. 11.
    Stein, E. M.: Boundary Behavior of Holomorphic Functions of Several Complex Variables Princeton University Press 1972Google Scholar
  12. 12.
    Vormoor, N.: Topologische Fortsetzung biholomorpher Funktionen auf dem Rande bei beschränkten streng-pseudokonvexen Gebieten im ℂm mitC -Rand. Math. Ann.204, 239–269 (1973)Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Charles Fefferman
    • 1
  1. 1.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations